# SDR SWAA2015113046481

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,840 hours, 33,740 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 114A11105
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, NR 1 KRUEGER INDICATOR DOWN IN FLIGHT WITH ASSOCIATED LE FLAP TRANSIT LIGHT.  R & R NR 1 KRUEGER FLAP IAW MM.
